# SDR AALA201712189013

- Difficulty date: November 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367284300200
- Condition: Delaminated
- Location: Frames 35-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED TOP LAYER FLOOR PANEL 241RF BETWEEN FR 35 TO FR 37 AT LEFT BUTTLINE Y1456 TO LEFT BUTTLINE Y1959. REPLACED FLOOR PANEL 241RF BETWEEN FR 35 TO FR 37 AT LEFT BUTTLINE Y1456 TO LEFT BUTTLINE Y1959 PER A330 SRM 53-02-00-300-009 AND IRM 9701 REVISION G.
